MathSciNet Relay Station
MathSciNet bibliographic data
MR1049119 35Q55 (35J10)
Ogawa, Takayoshi A proof of Trudinger's inequality and its application to nonlinear Schrödinger equations. Nonlinear Anal. 14 (1990), no. 9, 765–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement